Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Will taking positrim cause diarrhea ?

Dear Doctor , Im Alvin. I took positrim to gain my weight. In the office, I prepared 250ml glass of water at the normal temperature and mix half of the positrim. Then I drink it bit by bit 9am I drink a small sip. Each time I feel hungry I drink a few sip until my lunch our come I drink it all up. I walk to food court will roughly took me about 5-10 min.I took mix rice for my lunch where I took lots of vege and 2 pieces of small chicken. when I started taking my lunch, Imediately I had a terrible stomach upset. The next day I had a diarhea that lasted for one whole day. Is this a sign effect of positrim?
Asked On : Sat, 20 Aug 2011
Answers:  1 Views:  444
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Welcome to HCM
Read your prob, this is the side effect of this pv, it reduse the absorption of some part of our food so sometime loosemotion happens . do not worry it remain only for some hrs to one day.
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor